# SDR GTIA2019082643572

- Difficulty date: August 24, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N901NK
- Make and model: Airbus A320-271N
- Aircraft serial: 6833
- Aircraft time: 8,837 hours, 3,906 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DECENDING THRU 3000FT FUMES EVENT WENT ON O2 TURNED OFF VLEFT PACK FUMES STOPED ( PACKS A320 WITH MOD 31283/MP P7125 (FWC H2-F1 STND) AND WITH MOD. 30626/MP K6443 (ENHANCED ECS) - FAULT CAUTIONS ASSOCIATED WITH OPERATIVE SIDE NOT DISPLAYED )-ACCOMPLISHED TSM 05-50-00-810-831 FOR CABIN ODOR. INSPECTED PACKS AND APU AREAS. NO SIGN OF POSSIBLE CAUSE. PRECAUTIONARY PERFORM DECONTAMINATION OF THE ENVIROMENTAL CONTROL SYS. IAW AMM 21-00-00. NO SMELL NOTED. AS A PRECAUTIONARY ALSO R&R BOTH RECIRCULATION FILTERS IAW AMM 21-21-41. THSI CLEARS DMI#253234101. MOC NOTIFIED. PLACARD REMOVED DMI LOG UPDATED.
